# SDR REXA2016101602092

- Difficulty date: October 16, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690375433
- Condition: Corroded
- Location: Bs 847-866
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUESLAGE SEAT TRACK CORRODED.   FABRICATED & INSTALLED A NEW SEAT TRACK IAW REO 670-53-00-343 REV M  AND AMM 53-00-49-400-801-A07.
